# SDR DLM88091728

- Difficulty date: November 6, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 59,781 hours, 46,920 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND IN THE R1 DOOR BEAM 1 AFT EDGE.  CRACK WAS REPAIRED IAW SRM 52-05D FIG 25.
